On increasing solutions of half-linear delay differential equations
MetadataShow full item record
We establish conditions guaranteeing that all eventually positive increas-ing solutions of a half-linear delay differential equation are regularly varying andderive precise asymptotic formulae for them. The results presented here are new alsoin the linear case and some of the observations are original also for non-functionalequations. A substantial difference is pointed out between the delayed and non-delayed case for eventually positive decreasing solutions.
Document typePeer reviewed
Document versionFinal PDF
SourceMathematics for Applications. 2020 vol. 9, č. 2, s. 123-142. ISSN 1805-3629
- 2020/2